VOL. 29 · NO. 4 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Osaka J. Math. 29 (4), (1992)
No abstract available
Articles
Tsuyoshi Kobayashi
Osaka J. Math. 29 (4), 653-674, (1992)
KEYWORDS: 57N10
No abstract available
Michihisa Wakui
Osaka J. Math. 29 (4), 675-696, (1992)
KEYWORDS: 57N10, 57M25
No abstract available
Susumu Kôno
Osaka J. Math. 29 (4), 697-717, (1992)
KEYWORDS: 55P15
No abstract available
Tetsuo Nakano
Osaka J. Math. 29 (4), 719-733, (1992)
KEYWORDS: 14J35, 14M17
No abstract available
Teruo Kanzaki
Osaka J. Math. 29 (4), 735-748, (1992)
KEYWORDS: 11E76, 15A15, 15A69
No abstract available
Tadashi Shima
Osaka J. Math. 29 (4), 749-770, (1992)
KEYWORDS: 60H25, 28A78, 28A80
No abstract available
Kazuhiro Kuwae
Osaka J. Math. 29 (4), 771-788, (1992)
KEYWORDS: 60J45, 31C25
No abstract available
Tokuzo Shiga
Osaka J. Math. 29 (4), 789-807, (1992)
KEYWORDS: 60B12, 60J60
No abstract available
Hideo Soga
Osaka J. Math. 29 (4), 809-836, (1992)
KEYWORDS: 35P25, 35A27, 47F05, 73D25
No abstract available
Shin Ozawa
Osaka J. Math. 29 (4), 837-850, (1992)
KEYWORDS: 35B25, 35J05, 35J25, 35P15
No abstract available
Takasi Senba
Osaka J. Math. 29 (4), 851-904, (1992)
KEYWORDS: 35K65, 35B05, 35B40, 35K55
No abstract available
Back Matter
Osaka J. Math. 29 (4), (1992)
No abstract available
Back to Top